# SDR 9804391161

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, CAPTAIN'S AIRSPEED INDICATOR INDICATED 20 KTS BELOW FIRST OFFICER'S.  ABORTED TAKEOFF AT 140 KTS AND RETURNED TO THE GATE.  REPLACED THE NR 1 CADC, OPERATIONAL CHECK OK.
